# SDR ASAA2023070944508

- Difficulty date: July 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D7170201
- Condition: Inoperative
- Location: Overwing Exit Do
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY EXIT LIGHTS FROM ROW 16ABC TO THE OVERWING EXITS ARE INOP. GROUNDED - YES. REMOVED, REPLACED AND PERFORMED INSTALLATION OF EMERGNECY LIGHT POWER SUPPLY M1694 IAW B737-800 AMM 33-51-06-960-806. TEST GOOD.
